# SDR GTIA2018012602366

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 12,405 hours, 5,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST HAD LOW PRESSURE. SERVICED THE R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. OPS CHECKED GOOD.
